# SDR UIEA2021050701089

- Difficulty date: May 4, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N405KZ
- Make and model: Boeing 747-400
- Aircraft serial: 36132
- Aircraft time: 46,529 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Broken
- Location: L5 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK CGO L5 ENTRY DOOR FWD FRAME BROKEN( REMOVED AFFECTED FASTENERS TO GET ACCESS IAW SRM 51-40-02 REV 91. REPAIRED DAMAGED AREA IAW SRM 53-60-15-2R-3 REPAIR 3 REV 91 AND EI NO. T2021A53M-1269 REV 1. REINSTALLED FASTENERS IAW  SRM 51-40-02 REV 91 AND BOEING DWG NO. 65BO5000. CONDITION CHECK NORMAL.  )
